# SDR A6WA201240555

- Difficulty date: May 26, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 27,847 hours, 25,735 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON INSPECTION OF STARTER OIL, DISCOVERED THAT SEVERAL WIRE HARNESS COVERS WERE MELTED AND THERE WERE CARBON DEPOSITS ON THE ENG.  SUSPECT POSSIBLE ENG FIRE.  FOUND B-NUT ON THE FUEL FILTER OUTLET LOOSE AND LEAKING FUEL.  ALL DAMAGE FOUND TO BE LIMITED IN NATURE AND DELT WITH INDIVIDUALLY ON WCS WITHIN THE WO IAW AMM 72-00-00-200-801, SPECIAL INSPECTION.  REMOVED AND REPLACED NR 2 ENGINE REF CORE COWL HARNESS REF AMM TASK 71-50-00-000-804 AND 71-50-00-400-804.
